C.R. BARD, INC. (BASD) -3006260740 POWERPORT TI ISP, 8 FR CHRONOFLEX, SUTURE PLUG, SL; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Back to Search Results |
| Catalog Number |
1708060 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hypersensitivity/Allergic reaction (1907)
| Date of Event |
12/05/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On (b)(6) 2025, a patient underwent a port placement procedure using the powerport ti isp.It was reported that post procedure the patient had allegedly experienced allergy.The current status of the patient was unknown.
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported allergic reactions issue as no objective evidence was provided for review.The definitive root cause could not be determined based upon available information.Labeling review: the instruction for use states: precautions: ¿ carefully read and follow all instructions prior to use.I.Prior to placement: ¿ check patient¿s records, and ask patient, whether they have any known allergies to chemicals or materials that will be used during the placement procedure.¿ fill (prime) the device with sterile heparinized saline or normal saline solution to help avoid air embolism.Remember that some patients may be hypersensitive to heparin or suffer from heparin induced thrombocytopenia (hit) and these patients must not have their port primed with heparinized saline.G2, g3, h6 (method, component) section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description